The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 6, Issue 2, 1990

Hermite Expansions on $\mathbb R^{2n}$ for Radial Functions
Sundaram Thangavelu
pp. 61–73
Abstract | Full-Text PDF (573 KB) | Metadata

Littlewood-Paley-Stein Theory of $\mathbb C^n$ and Weyl Multipliers
Sundaram Thangavelu
pp. 75–90
Abstract | Full-Text PDF (892 KB) | Metadata